Follow
Fábio Botler
Title
Cited by
Cited by
Year
Decomposing highly edge-connected graphs into paths of any given length
F Botler, GO Mota, MTI Oshiro, Y Wakabayashi
Journal of Combinatorial Theory, Series B 122, 508-542, 2017
272017
On path decompositions of 2k-regular graphs
F Botler, A Jiménez
Discrete Mathematics 340 (6), 1405-1411, 2017
192017
Decompositions of triangle-free 5-regular graphs into paths of length five
F Botler, GO Mota, Y Wakabayashi
Discrete Mathematics 338 (11), 1845-1855, 2015
172015
Gallai’s path decomposition conjecture for triangle-free planar graphs
F Botler, A Jiménez, M Sambinelli
Discrete Mathematics 342 (5), 1403-1414, 2019
122019
Decompositions of highly connected graphs into paths of length five
F Botler, GO Mota, MTI Oshiro, Y Wakabayashi
Electronic Notes in Discrete Mathematics 50, 211-216, 2015
122015
Decomposing highly connected graphs into paths of length five
F Botler, GO Mota, MTI Oshiro, Y Wakabayashi
Discrete Applied Mathematics 245, 128-138, 2018
92018
On Gallai's and Haj\'os' Conjectures for graphs with treewidth at most 3
F Botler, M Sambinelli, RS Coelho, O Lee
arXiv preprint arXiv:1706.04334, 2017
92017
Maximum number of triangle-free edge colourings with five and six colours
F Botler, J Corsten, A Dankovics, N Frankl, H Hàn, A Jiménez, J Skokan
Acta Mathematica Universitatis Comenianae 88 (3), 495-499, 2019
82019
Path decompositions of regular graphs with prescribed girth
F Botler, GO Mota, MTI Oshiro, Y Wakabayashi
Electronic Notes in Discrete Mathematics 49, 629-636, 2015
82015
Decomposing 8-regular graphs into paths of length 4
F Botler, A Talon
Discrete Mathematics 340 (9), 2275-2285, 2017
72017
Towards Gallai's path decomposition conjecture
F Botler, M Sambinelli
Journal of Graph Theory 97 (1), 161-184, 2021
62021
On Tuza’s conjecture for triangulations and graphs with small treewidth
F Botler, CG Fernandes, J Gutiérrez
Discrete Mathematics 344 (4), 112281, 2021
52021
Counting graph orientations with no directed triangles
P Araújo, F Botler, GO Mota
arXiv preprint arXiv:2005.13091, 2020
52020
Gallai's path decomposition conjecture for graphs with treewidth at most 3
F Botler, M Sambinelli, RS Coelho, O Lee
Journal of Graph Theory 93 (3), 328-349, 2020
52020
On Tuza's Conjecture for Triangulations and Graphs with Small Treewidth
F Botler, CG Fernandes, J Gutiérrez
Electronic Notes in Theoretical Computer Science 346, 171-183, 2019
52019
Decomposing regular graphs with prescribed girth into paths of given length
F Botler, GO Mota, MTI Oshiro, Y Wakabayashi
European Journal of Combinatorics 66, 28-36, 2017
52017
On Tuza's conjecture for graphs with treewidth at most 6
FH Botler, CG Fernandes, J Gutiérrez
Anais, 2018
42018
Decompositions of highly connected graphs into paths of any given length
F Botler, GO Mota, MTI Oshiro, Y Wakabayashi
Electronic Notes in Discrete Mathematics 49, 795-802, 2015
32015
The mod k k chromatic index of graphs is O (k) O(k)
F Botler, L Colucci, Y Kohayakawa
Journal of Graph Theory 102 (1), 197-200, 2023
22023
Gallai's conjecture for graphs with treewidth 3
F Botler, M Sambinelli
Electronic Notes in Discrete Mathematics 62, 147-152, 2017
22017
The system can't perform the operation now. Try again later.
Articles 1–20